MathSciNet Relay Station
MathSciNet bibliographic data
MR1629866 19D45 (11S70)
Kurihara, Masato The exponential homomorphisms for the Milnor $K$-groups and an explicit reciprocity law. J. Reine Angew. Math. 498 (1998), 201–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement